Osaka Journal of Mathematics

Conformal structures on the real $n$-torus

Keiichi Shibata and Masayuki Mohri

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 17, Number 1 (1980), 137-164.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200772813

Mathematical Reviews number (MathSciNet)
MR558324

Zentralblatt MATH identifier
0426.32008

Subjects
Primary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)
Secondary: 30C60 53C70: Direct methods ($G$-spaces of Busemann, etc.)

Citation

Shibata, Keiichi; Mohri, Masayuki. Conformal structures on the real $n$-torus. Osaka J. Math. 17 (1980), no. 1, 137--164. https://projecteuclid.org/euclid.ojm/1200772813


Export citation